# SDR ASAA2022010737104

- Difficulty date: January 7, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N288AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60575
- Aircraft time: 12,129 hours, 3,875 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHT IN CEILING ABOVE OVERHEAD BIN 1FD INOP. GROUNDED - YES. CORRECTIVE ACTION PREFORMED AS FOLLOWS PLUGGED IN CONNECTOR FOR EMER EXIT LIGHT ABOVE OVERHEAD BIN 1FD BY HAND.
